American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 9, Issue 2

Open AccessArticle
Two-Stage Artificial Neural Network Regression Modelling for Wheezing Risk Factors Among Children - A Case Study of Gatundu Hospital, Kenya
American Journal of Applied Mathematics and Statistics. 2021, 9(2), 38-47. DOI: 10.12691/ajams-9-2-1
Pub. Date: March 30, 2021Views: 2544Downloads: 3436
Open AccessArticle
Generalised Rational αs-Meir-Keeler Contraction Mapping in S-metric Spaces
American Journal of Applied Mathematics and Statistics. 2021, 9(2), 48-52. DOI: 10.12691/ajams-9-2-2
Pub. Date: April 16, 2021Views: 1290Downloads: 1916
Open AccessArticle
On the Applications of Ricatti Differential Equations to Some Special Cases of the Two-Body Problem with Variable Masses
American Journal of Applied Mathematics and Statistics. 2021, 9(2), 53-56. DOI: 10.12691/ajams-9-2-3
Pub. Date: May 15, 2021Views: 254Downloads: 808
Open AccessArticle
Post Hoc Analysis of Life Expectancy in West Africa
American Journal of Applied Mathematics and Statistics. 2021, 9(2), 57-65. DOI: 10.12691/ajams-9-2-4
Pub. Date: July 14, 2021Views: 558Downloads: 756
Open AccessArticle
Common Fixed Point of Generalized αs-ψ-Geraghty Contractive Mappings on b-metric Spaces
American Journal of Applied Mathematics and Statistics. 2021, 9(2), 66-74. DOI: 10.12691/ajams-9-2-5
Pub. Date: July 15, 2021Views: 270Downloads: 627